Kilic, Emrah and Tan, Elif (2010) Second order linear recursions whose subscripts are a power. Miskolc Mathematical Notes, 11 (2). pp. 151-162. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
263.pdf Download (783kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2010.263
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 24 Nov 2018 07:45 |
Last Modified: | 24 Nov 2018 07:45 |
URI: | http://real.mtak.hu/id/eprint/87526 |
Actions (login required)
![]() |
Edit Item |